Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of pravastatin Oral.

Overall User Ratings

468 Total User Reviews

User Reviews

«Previous 16-20 of 276 Next»
Condition: High Cholesterol
10/12/2013 9:34:55 AM

Reviewer: 55-64 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I did not have any muscle issues but I did have digestive issues. I would get a sour burp and then experience vomiting and diarrhea about every other week. It lasted about two days. I went to digestive specialists and had a scope done and they found no problems. I went to another MD and he said it was a side effect of the drug and gave me permission to stop cold turkey. I did and it has been six ... Show Full Comment

Condition: High Cholesterol
10/6/2013 12:30:24 PM

Reviewer: 75 or over Male on Treatment for 10 years or more

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
I have been taking 80 mg. of this drug daily for over 10 years. No noticeable side effects and it has been very effective/ My total cholesterol is 157 with the hel and ldl being in the normal range.

Condition: High Cholesterol
9/2/2013 11:07:36 AM

Reviewer: mollierivers, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
I have had an upset stomach since I was upped to 40mg from 20mg diarrhea. Feeling awlful all the time. I never thought that it could be the medication. Going to talk to my GP tomorrow and hopefully stop it!

Condition: High Cholesterol
8/24/2013 2:46:41 PM

Reviewer: christina r, 65-74 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
After 2 weeks on the 40mg tablet I had severe pain in my feet&hands.Burning,shooting pains that kept me awake-nothing relieved the pain.Then I started going into a state of severe exhaustion by the end of each day.My arms&legs felt like leaden weights.I could barely move them and normally I am a very active person.This went on for the 3rd week and finally I stopped the pravastatin.It took ... Show Full Comment

Condition: High Cholesterol
8/17/2013 12:09:38 AM

Reviewer: grjsh23, Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
The doctor i go to prescribed the medicine in March and my cholesterol was good when i seen the doctor in may and i get my cholesterol once a year.

«Previous 16-20 of 276 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Health Solutions From Our Sponsors

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

tea
What you should eat.
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
colon xray
Get the facts.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
fruit drinks
Foods that can help you focus.
Sad dog and guacamole
Don't feed this to your dog.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.